PL EN


2008 | 55 | 4 | 70-77
Article title

ON CONDITIONAL OPTIMIZATION OF A CERTAIN QUADRATIC UTILITY FUNCTION OF N VARIABLES

Authors
Title variants
Languages of publication
PL
Abstracts
EN
In the paper, a manner of conditional optimization of a certain quadratic usability function of n variables is presented. At the same time, an equation is given that renders in each case the calculation of largest usability value (and the sole one) possible, with the assumption that a condition limiting the budget is of linear character.
Keywords
Year
Volume
55
Issue
4
Pages
70-77
Physical description
Document type
ARTICLE
Contributors
author
  • H. Kowgier, Uniwersytet Szczecinski, Katedra Ekonometrii i Statystyki, ul. Mickiewicza 64, 71-101 Szczecin, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
09PLAAAA055118
YADDA identifier
bwmeta1.element.5ff78f06-a617-3801-a6f8-0ce1eb5cd984
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.